Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2015 (2015), Article ID 101874, 8 pages
http://dx.doi.org/10.1155/2015/101874
Research Article

Hopf Bifurcation of an SIQR Computer Virus Model with Time Delay

1Anhui University of Finance and Economics, School of Management Science and Engineering, Caoshan Road 962, Bengbu 233030, China
2Key Laboratory of Advanced Process Control for Light Industry (Ministry of Education), Jiangnan University, Wuxi 214122, China

Received 13 June 2014; Accepted 14 November 2014

Academic Editor: Muhammad Naveed Iqbal

Copyright © 2015 Zizhen Zhang and Huizhong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. R. C. Piqueira and V. O. Araujo, “A modified epidemiological model for computer viruses,” Applied Mathematics and Computation, vol. 213, no. 2, pp. 355–360, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. L.-X. Yang and X. Yang, “A new epidemic model of computer viruses,” Communications in Nonlinear Science and Numerical Simulation, vol. 19, no. 6, pp. 1935–1944, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. C. Gan, X. Yang, W. Liu, Q. Zhu, and X. Zhang, “An epidemic model of computer viruses with vaccination and generalized nonlinear incidence rate,” Applied Mathematics and Computation, vol. 222, pp. 265–274, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. B. K. Mishra and S. K. Pandey, “Effect of anti-virus software on infectious nodes in computer network: a mathematical model,” Physics Letters A, vol. 376, no. 35, pp. 2389–2393, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. B. K. Mishra and S. K. Pandey, “Fuzzy epidemic model for the transmission of worms in computer network,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 4335–4341, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  6. B. Yang, “Analysis of SIQR computer virus model with time delay,” Journal of Chongqing Technology Business University (Nature Science Edition), vol. 30, pp. 70–73, 2013. View at Google Scholar
  7. J. G. Ren, X. F. Yang, L. X. Yang, Y. H. Xu, and F. Z. Yang, “A delayed computer virus propagation model and its dynamics,” Chaos, Solitons & Fractals, vol. 45, no. 1, pp. 74–79, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Feng, X. Liao, H. Li, and Q. Han, “Hopf bifurcation analysis of a delayed viral infection model in computer networks,” Mathematical and Computer Modelling, vol. 56, no. 7-8, pp. 167–179, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  9. Y. Yao, X.-W. Xie, H. Guo, G. Yu, F.-X. Gao, and X.-J. Tong, “Hopf bifurcation in an Internet worm propagation model with time delay in quarantine,” Mathematical and Computer Modelling, vol. 57, no. 11-12, pp. 2635–2646, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Dong, X. Liao, and H. Li, “Stability and Hopf bifurcation in a computer virus model with multistate antivirus,” Abstract and Applied Analysis, vol. 2012, Article ID 841987, 16 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. B. K. Mishra and D. K. Saini, “SEIRS epidemic model with delay for transmission of malicious objects in computer network,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1476–1482, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. K. Zhuang and H. Zhu, “Stability and bifurcation analysis for an improved HIV model with time delay and cure rate,” WSEAS Transactions on Mathematics, vol. 12, no. 8, pp. 860–869, 2013. View at Google Scholar · View at Scopus
  13. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, CCambridge University Press, Cambridge, UK, 1981. View at MathSciNet
  14. T. K. Kar and A. Ghorai, “Dynamic behaviour of a delayed predator-prey model with harvesting,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9085–9104, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus